Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 18, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 3, 2014, 4:33 PM MST for Mohave County, Arizona; San Bernardino County, California. It was in force for 42 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2014, 4:33 PM MST (23:33 UTC)
- Expired
- Aug 3, 2014, 5:15 PM MST
- In force
- 42 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 146 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 4:45 PM MST | TSTM WND DMG | 4 Ese Lake Havasu City, AZ | POWER LINES WERE KNOCKED DOWN ON THE ROOF OF A HOUSE BY THUNDERSTORM WINDS. |
| Aug 3, 4:45 PM MST | TSTM WND DMG | Lake Havasu City, AZ | THUNDERSTORM WINDS KNOCKED OUT POWER TO 10,000 PEOPLE AFTER A TRANSFORMER WAS DAMAGED AND POWER POLES WERE KNOCKED DOWN. SOME WERE WITHOUT POWER OVER 24 HOURS LATER. |
| Aug 3, 4:45 PM MST | TSTM WND DMG | Lake Havasu City, AZ | THUNDERSTORM WINDS KNOCKED OUT POWER TO 14,200 PEOPLE AFTER A TRANSFORMER WAS DAMAGED AND POWER POLES WERE KNOCKED DOWN. SOME WERE WITHOUT POWER OVER 24 HOURS LATER. |
| Aug 3, 4:45 PM MST | TSTM WND GST 80 | 3 Ene Lake Havasu City, AZ | A SPOTTER MEASURED AN 80 MPH WIND GUST ON A HOME WEATHER STATION. THE GARAGE DOOR ON THE SPOTTERS HOUSE BENT IN FROM THE WIND. SEVERAL HOMES IN THE AREA HAD SHINGLES BLOWN OFF THEIR ROOFS. ABOUT ONE INCH OF RAIN FELL IN LESS THAN 20 MINUTES. |
| Aug 3, 4:45 PM MST | HAIL 0.25 | 3 Ene Lake Havasu City, AZ | |
| Aug 3, 4:55 PM MST | TSTM WND DMG | 1 S Lake Havasu City, AZ | POWER LINES DOWN AND SNAPPED AT MID STAND...APPARENT WINDS DAMAGE. |
| Aug 3, 4:55 PM MST | TSTM WND DMG | 1 S Lake Havasu City, AZ | SEVERAL POWER LINES DOWN AND SNAPPED AT MID STAND BY THUNDERSTORM WINDS ON THE SOUTH SIDE OF LAKE HAVASU CITY ESPECIALLY ALONG HIGHWAY 95. |
| Aug 3, 4:55 PM MST | TSTM WND DMG | 1 S Lake Havasu City, AZ | UP TO 50 POWER LINES DOWN AND WITH A DOZEN POLES SNAPPED AT MID STAND BY THUNDERSTORM WINDS ON THE SOUTH SIDE OF LAKE HAVASU CITY ESPECIALLY ALONG HIGHWAY 95. |
| Aug 3, 5:00 PM MST | TSTM WND DMG | Lake Havasu City, AZ | PHOTO THROUGH FACEBOOK OF A LARGE OCOTILLO PLANT UPROOTED BY THUNDERSTORM WINDS IN LAKE HAVASU CITY. THE EVENT TIME IS AN ESTIMATE. |
| Aug 3, 5:04 PM MST | TSTM WND GST 60 | Lake Havasu City, AZ | PUBLIC REPORT THROUGH FACEBOOK WITH PHOTO OF A MEASURED 60 MPH WIND GUST ON A HOME WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 11.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2234 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899 WUUS55 KVEF 032333 SVRVEF AZC015-CAC071-040015- /O.NEW.KVEF.SV.W.0018.140803T2333Z-140804T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 433 PM PDT SUN AUG 3 2014 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA... EXTREME SOUTHEASTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... * UNTIL 515 PM PDT/515 PM MST/. * AT 430 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CRAZY HORSE CAMPGROUND...OR 6 MILES SOUTH OF LAKE HAVASU CITY...AND WAS MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... LAKE HAVASU CITY...CRAZY HORSE CAMPGROUND...HAVASU FALLS RV RESORT AND DESERT HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER. THIS STORM WILL AFFECT LAKE HAVASU. IF OUT IN OPEN WATERS...HEAD TO SHORE IF THERE IS TIME...OTHERWISE DROP ANCHOR AND TAKE SHELTER IN THE BOAT CABIN. STAY AWAY FROM METAL AND ALL ELECTRICAL COMPONENTS. LIGHTNING KILLS! && LAT...LON 3452 11451 3459 11425 3435 11418 3429 11442 TIME...MOT...LOC 2334Z 162DEG 13KT 3440 11435 $$ STACHELSKI
2 follow-up statements
436 WWUS55 KVEF 032356 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 456 PM MST SUN AUG 3 2014 AZC015-CAC071-040015- /O.CON.KVEF.SV.W.0018.000000T0000Z-140804T0015Z/ MOHAVE AZ-SAN BERNARDINO CA- 456 PM MST SUN AUG 3 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MST/515 PM PDT/ FOR EXTREME EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES... AT 450 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR CRAZY HORSE CAMPGROUND...OR NEAR LAKE HAVASU CITY...MOVING NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... LAKE HAVASU CITY...HAVASU FALLS RV RESORT AND DESERT HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL AFFECT LAKE HAVASU. IF OUT IN OPEN WATERS...HEAD TO SHORE IF THERE IS TIME...OTHERWISE DROP ANCHOR AND TAKE SHELTER IN THE BOAT CABIN. STAY AWAY FROM METAL AND ALL ELECTRICAL COMPONENTS. LIGHTNING KILLS! && LAT...LON 3452 11451 3459 11425 3444 11421 3440 11440 TIME...MOT...LOC 2356Z 162DEG 13KT 3448 11438 $$ STACHELSKI
237 WWUS55 KVEF 040012 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 512 PM MST SUN AUG 3 2014 AZC015-CAC071-040021- /O.EXP.KVEF.SV.W.0018.000000T0000Z-140804T0015Z/ MOHAVE AZ-SAN BERNARDINO CA- 512 PM MST SUN AUG 3 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES WILL EXPIRE AT 515 PM MST/515 PM PDT/... THE THUNDERSTORM HAS MOVED NORTH OF LAKE HAVASU CITY...THUS THE WARNING FOR THIS AREA WILL BE ALLOWED TO EXPIRE. HOWEVER...THIS STORM REMAINS SEVERE AND A NEW WARNING HAS BEEN ISSUED FOR THE AREA NORTH OF LAKE HAVASU CITY. LAT...LON 3452 11451 3459 11425 3444 11421 3440 11440 TIME...MOT...LOC 0011Z 162DEG 13KT 3453 11440 $$ STACHELSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:22 PM MST, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 3, 2:22 PM MST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 222 PM PDT SUN AUG 3 2014 .SYNOPSIS...INCREASING THUNDERSTORM COVERAGE WITH A RISK OF HEAVY RAIN CAN BE EXPECTED THIS AFTERNOON AND EVENING AS DEEPER MOISTURE AND A STRONG UPPER LEVEL DISTURBANCE MOVE IN FROM THE SOUTH. THIS WILL BE FOLLOWED BY A DRYING TREND FROM SOUTHWEST TO NORTHEAST EARLY IN THE UPCOMING WEEK. && .DISCUSSION... THE UPPER CIRCULATION IS MAKING IT'S WAY NORTH ACROSS SOUTHERN CALIFORNIA. A BAND OF LIGHT TO MODERATE SHOWERS EXTENDS FROM NORTHERN MOHAVE WESTWARD TO INYO COUNTY AND IS PIVOTING NORTHWARD. BEHIND THIS BAND...CLOUDS ARE CLEARING WITH A CLEAR SLOT FROM SOUTHERN CLARK COUNTY TO POINTS SOUTH. THE ATMOSPHERE IS BECOMING MORE UNSTABLE WITHIN THIS DRY SLOT. COMBINE THIS WITH AN APPROACHING VORT MAX FROM NEAR IMPERIAL CALIFORNIA AND EXPECT CONVECTIVE DEVELOPMENT FROM SOUTH TO NORTH THROUGH THE AFTERNOON AND EVENING. THERE ARE ALREADY HEAVY RAIN PRODUCING STORMS ACROSS RIVERSIDE...LA PAZ..AND SAN BERNARDINO COUNTIES. ACTIVITY WILL CONTINUE TO SPREAD NORTHWARD AS THE VORT MAX PUSHES NORTH. THIS WAVE IS ALSO INCREASING BULK SHEAR VALUES...SO THESE STORMS COULD PRODUCE LOCALIZED STRONG GUSTY WINDS. COULD EVEN SEE SOME SMALL HAIL WITH THE STRONGER STORMS. AS DIURNAL HEATING WANES WE SHOULD SEE A WEAKENING TREND AS THE DEVELOPMENT CONTINUES NORTH ALONG THE LOWER COLORADO RIVER VALLEY TONIGHT. WITH THIS FEATURE MOVING NORTH INTO AN ANOMALOUSLY MOIST ENVIRONMENT...WILL KEEP THE FLASH FLOOD WATCH AS IS. IT SHOULD TRANSITION TO MORE RAIN SHOWERS WITH SOME EMBEDDED RUMBLES OF THUNDER FOR THE OVERNIGHT HOURS. SO...THE CHANCE OF SHOWERS AND STORMS WILL CONTINUE OVERNIGHT WHILE LIFTING NORTH. DRIER AIR WILL START TO WORK INTO OUR SOUTHWEST FORECAST AREA STARTING TOMORROW AS THE UPPER LOW WILL NOW BE LIFTING NORTH OF THE AREA. HOWEVER...SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ACROSS BASICALLY THREE QUARTERS OF THE FORECAST AREA...WITH LINCOLN AND NYE COUNTIES HAVING THE GREATEST CHANCE. MODELS WANT TO DRY US OUT EVEN MORE TUESDAY THROUGH THURSDAY WITH SOUTHWEST FLOW AHEAD OF AN APPROACHING CALIFORNIA TROUGH. HOWEVER...THERE REMAIN DIFFERENCES AMONGST GUIDANCE JUST HOW MUCH DRYING WILL OCCUR. SOME LOW LEVEL MOISTURE REMAINS PRESENT IN A FEW OF THE MODELS. WILL FOLLOW AN ENSEMBLE APPROACH...WHICH MATCHES THE PREVIOUS FORECAST QUITE WELL. THIS MEANS WE WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST EACH DAY ACROSS MAINLY THE HIGHER TERRAIN FROM NORTHERN INYO TO NORTHERN MOHAVE COUNTY. AS MENTIONED IN THE PREVIOUS FORECAST...THE SHEAR PROFILE WILL INCREASE WITH THE CALIFORNIA TROUGH MOVING OVER THE FORECAST AREA. ANY CONVECTION THAT DOES DEVELOP COULD BE ON THE STRONG SIDE TUESDAY AND WEDNESDAY. WILL KEEP AN EYE ON THE DRYING TREND OVER THE NEXT 24-36 HOURS. ONCE THIS TROUGH MOVES THROUGH...THE UPPER HIGH WILL BEGIN A TRANSITION BACK OVER NEW MEXICO...WHILE A FEW WEAK SHORTWAVES BRUSH OUR NORTHWEST CWA. THERE ARE DIFFERENCES AS TO IF ANY MOISTURE WILL GRADUALLY EDGE INTO WESTERN ARIZONA FRIDAY THROUGH THE WEEKEND. WE ALREADY HAVE SLIGHT CHANCE POPS GOING IN PORTIONS OF MOHAVE COUNTY AND SEE NO NEED TO MAKE CHANGES AT THIS TIME. FOR OUR NORTHWEST CWA...THE COUPLE OF WEAK WAVES FRIDAY AND AGAIN SATURDAY MAY PROVIDE ENOUGH MOISTURE TO THE SIERRA MOUNTAINS FOR A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM. TEMPERATURES WILL REMAIN RATHER COOL THROUGH MONDAY WITH THE UPPER LOW...ANOMALOUS MOISTURE...PRECIP...AND CLOUD COVER HANGING AROUND THE REGION. TEMPERATURES WILL THEN GRADUALLY WARM THROUGH THE WEEK...BUT CONTINUAL TROUGHING ACROSS CALIFORNIA WILL KEEP TEMPS AT OR JUST BELOW NORMAL FOR THIS TIME OF YEAR. && .AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH MONDAY EVENING WILL BE THE TIMING ON ANY PERIODS OF RAIN OR TSRA AND HOW LOW CIGS AND VSBY GET. GENERALLY CIGS SHOULD STAY BETWEEN 7K AND 10K FEET BUT COULD LOWER IN ANY STEADIER OR HEAVIER PERIODS OF RAIN OR TSRA ANOTHER 1-2K FEET. VSBY SHOULD MAINLY STAY VFR. WINDS WILL TREND TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS - HOWEVER - ANY OUTFLOW BOUNDARIES OR SHRA/TSRA COULD CAUSE GUSTY AND ERRATIC WIND SHIFTS. ONE CONCERN FOR THE PERIOD BETWEEN 01Z AND 04Z MONDAY WILL BE THE POTENTIAL FOR A BRIEF PERIOD OF GUSTY EAST TO SOUTHEAST WINDS SHOWN BY HIGH RESOLUTION LOCAL MODELS THAT APPEARS TO BE SOME SORT OF OUTFLOW BOUNDARY. ADDITIONAL CHANCES FOR SHRA/TSRA WILL EXIST OVERNIGHT THROUGH MONDAY EVENING. MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY. SHRA/TSRA WILL BE AROUND AS WELL IN ALL APPROACH CORRIDORS OVERNIGHT AND MAINLY IN THE BEATTY, PEACH SPRINGS AND MORMON MESA CORRIDORS ON MONDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHRA/TSRA SHOULD ACROSS THE SOUTHEASTERN PORTION OF THE AREA WILL CONTINUE TO MOVE NORTHWEST TO NORTH ACROSS THE REMAINDER OF THE AREA THIS EVENING INTO EARLY TONIGHT. THIS ACTIVITY SHOULD BE CAPABLE OF CONTAINING STRONGER STORMS AND THUS A HIGHER CHANCE TO TRIGGER GUSTY AND ERRATIC WINDS AND POTENTIALLY BLDU REDUCING VSBY. MEANWHILE MAINLY SHRA- WILL CONTINUE ACROSS THE NORTHERN PART OF THE AREA EARLY TONIGHT. FOR LATER TONIGHT INTO MONDAY THE BEST CHANCES FOR SHRA/TSRA WILL BE NORTHEAST OF A KDAG-KEED-KIGM LINE WITH THE POSSIBILITY OF SHRA AND TSRA ANYTIME. CIGS SHOULD MAINLY BE BETWEEN 7 AND 10K FEET LOWERING ANOTHER 1-2K FEET IN RAIN OR TSRA ANOTHER 1-2K FEET WITH VSBY GENERALLY VFR. LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY. && .SPOTTER INFORMATION STATEMENT...SPOTTER ARE ENCOURAGED TO REPORT VERY HEAVY RAIN...FLASH FLOODING...AND STRONG WINDS FROM CONVECTION TODAY ACCORDING TO NORMAL OPERATING PROCEDURES. && DISCUSSION...PADDOCK AVIATION...STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
In the hours before
Local storm report, Aug 3, 3:00 PM MST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD 28 WSW VIDAL JUNCTION 34.09N 115.04W
08/03/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES.
&&
JSALMENLocal storm report, Aug 3, 3:07 PM MST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD 25 S NEEDLES 34.45N 114.61W
08/03/2014 SAN BERNARDINO CA PUBLIC
FLOODING IMPACTING HWY 95 BETWEEN NEEDLES AND VIDAL
JUNCTION. WATER HAS BEEN SIGNIFICANT ENOUGH THAT SOME
VEHICLES HAVE TURNED AROUND DUE TO FLOOD WATERS.
&&
COUTLERLocal storm report, Aug 3, 3:36 PM MST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
336 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM FLASH FLOOD 1 NW LONE PINE 36.60N 118.07W
08/03/2014 INYO CA LAW ENFORCEMENT
ROCKS AND DEBRIS WASHED ONTO VARIOUS SECTIONS OF WHITNEY
PORTAL ROAD FROM WEST OF LONE PINE ALL THE WAY TO PARKING
AREA FOR THE TRAIL.
0241 PM FLASH FLOOD 28 WSW VIDAL JUNCTION 34.09N 115.04W
08/03/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES. HIGHWAY
62 WAS REPORTED CLOSED.
&&
STACHELSKILocal storm report, Aug 3, 4:10 PM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
410 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD 3 NE KINGMAN 35.24N 113.99W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
4 TO 6 INCHES OF FLOWING WATER ACROSS THE ROAD AT BANK
AND ARMOUR STREET. CURB TO CURB WATER ACROSS HUALAPAI
MOUNTAIN RD WITH SMALL ROCKS IN THE ROAD.
&&
COUTLERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 5:18 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 3, 3:19 PM MST | Flash Flood Warning | VEF | Mohave | 4 hr |
| Aug 3, 4:25 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 3, 4:39 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 3, 12:55 PM MST | Flash Flood Warning | VEF | San Bernardino | 6 hr |
| Aug 3, 1:00 PM MST | Severe Thunderstorm Warning | VEF | San Bernardino | 45 min |
| Aug 3, 1:36 PM MST | Severe Thunderstorm Warning | VEF | San Bernardino | 39 min |
| Aug 3, 1:45 PM MST | Areal Flood Advisory | VEF | San Bernardino | 6 hr |
| Aug 3, 4:22 PM MST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Severe Thunderstorm Warnings in California, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.